Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Swollen lymphnodes while on Atripila
May 13, 2011

I have been on atripla for 3-month and my lymphnodes are starting to swell again, and I am worried that my medicine is not working

Response from Dr. Henry

Lymph node swelling can occur for a number of reasons. Sometimes an increased CD4 count and immune reconstitution can cause lymph node swelling. Such swelling is not a good marker of success or failure for a given HIV regimen. A better measure of the effectiveness of an HIV regimen is the HIV level. I recommend discussing your concern with your HIV provider. KH



Previous
CD4: 860 VL <30 but Kaposi is still there
Next
blocked ear

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement